MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 8 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 8 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-30-807
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cyst(s) (1800)
Date of Event 02/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient received a bilateral attune total knee.The right patella was resurfaced and unknown cement was utilized.Only partial primary note was illegible.There were no indicated intra-operative complications.The patient underwent a right knee revision to address tibial tray loosening at the cement to implant interface.The surgeon noted the removal of a large anterolateral cyst that went distally for about 3 to 3.5 cm.The tibial tray and tibial insert were revised.The patellar and femoral components were retained.The patient was revised with depuy attune revision components and competitor cement.There were no indicated intra-operative complications.Doi: (b)(6) 20215, dor: (b)(6) 2020 right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.The concomitant products were identified to be competitor products used in conjunction with the previously reported adverse event if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE CR RP INSRT SZ 8 7MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11780739
Report Number1818910-2021-09634
Device Sequence Number3894939
Product Code NJL
UDI-Device Identifier10603295048121
UDI-Public10603295048121
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model Number1516-30-807
Device Catalogue Number151630807
Device Lot Number7904825
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer04/22/2021
06/09/2021
Initial Report FDA Received Date05/05/2021
Supplement Report FDA Received Date05/06/2021
06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FEM RT SZ 8 CEM; ATTUNE CR FEM RT SZ 8 CEM; ATTUNE MEDIAL DOME PAT 35MM; ATTUNE MEDIAL DOME PAT 35MM; ATTUNE RP TIB BASE SZ 6 CEM; ATTUNE RP TIB BASE SZ 6 CEM; ZIMMER PALACOS BONE CEMENT; ZIMMER PALACOS BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR